Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Nausea, sore breasts. Undergone tubal litigation years back. Taking hydroxycut pills. Are these side effects?

I have been taking hydroxycut pills for 2 weeks as of 4-26-2013. I will be 38 in Aug. I had a tubal ligation in 2004. I have been experiencing some nausea and some sore breasts and nipples for about 2 weeks or longer. I was just wondering if these pills can make you feel like that for this long? I even slowed down for about a week or a couple of days and still felt weird.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Hydroxycut is the brand name for a group of diet supplements available for weight loss and fat burners.It does have many side effects as like other medicine.It does produce nausea,restlessness and slow down could be due side effects of this supplement,but sore breast and nipple have not been reported till date as its side effects.
Hope this answers your question.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor